Advil Liqui-Gels, 200mg, 160 capsules
Easy Open Arthritis Cap! (This package for households without young children) Ease of use Commendation for cap by Arthritis Foundation.
Advanced medicine for pain®
Liqui-Gels® - Liquid-filled capsule.
Ingredient Information: Solubilized ibuprofen - equal to 200 mg ibuprofen (present as the free acid and potassium salt) - Purpose, Pain reliever/fever reducer. Each capsule contains Potassium 20mg.
Read all warnings and directions before use, Keep carton.
We Also Recommend